Alert archive / Mississippi / River Flood Warnings in 2010

River Flood Warning 49, NWS Jackson, MS

March 10, 2010Clarke County, Mississippi

NWS Jackson, MS issued this river flood warning at Mar 10, 2010, 8:52 AM CST for Clarke County, Mississippi. It took effect at Mar 11, 2010, 12:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 10, 2010, 8:52 AM CST (14:52 UTC)
In effect from
Mar 11, 2010, 12:00 PM CST
Expired
Mar 11, 2010, 9:11 AM CST
In force
Issued by
NWS Jackson, MS
Flood severity
Minor

County Clarke County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 125 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chickasawhay River at Enterprise (ENSM6). The gauge peaked at 23.75 ft at Mar 12, 2010, 9:00 AM CST.

actionminormoderate10203003/1003/1103/12
Action stage
24 ft
Minor stage
25 ft
Moderate stage
30 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02477000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

828 
WGUS44 KJAN 101452
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
852 AM CST WED MAR 10 2010


...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI... 


  CHICKASAWHAY RIVER AT ENTERPRISE AFFECTING CLARKE COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC023-112052-
/O.NEW.KJAN.FL.W.0049.100311T1800Z-100312T0900Z/
/ENSM6.1.ER.100311T1800Z.100311T1800Z.100311T1800Z.NO/
852 AM CST WED MAR 10 2010

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CHICKASAWHAY RIVER AT ENTERPRISE
* FROM THURSDAY AFTERNOON TO LATE THURSDAY NIGHT.
* AT 8:00 AM WEDNESDAY THE STAGE WAS 17.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  TOMORROW AFTERNOON.
* IMPACT...AT 25.0 FEET...WATER BEGINNING TO OVERFLOW BANKS FROM THE 
  CONFLUENCE OF CHUNKY RIVER AND OKATIBBEE CREEK TO APPROXIMATELY 3 
  MILES DOWNSTREAM.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   THU   FRI   SAT CREST DAY  TIME

CHICKASAWHAY RIVER
ENTERPRISE      25  17.9 WED 08 AM  24.7  23.9  20.8  25.0 THU 12 PM

$$
1 follow-up statement
282 
WGUS84 KJAN 111511
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
911 AM CST THU MAR 11 2010


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
 

  CHICKASAWHAY RIVER AT ENTERPRISE AFFECTING CLARKE COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH 
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC023-111541-
/O.CAN.KJAN.FL.W.0049.000000T0000Z-100312T2100Z/
/ENSM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
911 AM CST THU MAR 11 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE CHICKASAWHAY RIVER AT ENTERPRISE.
* AT 8:00 AM THURSDAY THE STAGE WAS 22.4 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 22.5 FEET THIS
  EVENING.


&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   FRI   SAT   SUN CREST DAY  TIME

CHICKASAWHAY RIVER
ENTERPRISE      25  22.4 THU 08 AM  22.1  17.7  11.2     NEAR CREST        

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Mar 10, 6:08 AM CST, 2 hours 44 minutes earlier.

Area forecast discussion, Mar 10, 6:08 AM CST, 2 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE JACKSON MS
608 AM CST WED MAR 10 2010

.SHORT TERM...TODAY AND TONIGHT...SHOWERS AND THUNDERSTORMS ONGOING
ACROSS THE EASTERN HALF OF THE CWA...GENERALLY ALONG AND SOUTHEAST
OF THE NATCHEZ TRACE(WITH ANOTHER SMALL BAND JUST TO THE NORTH OF
THE TRACE). A FEW OF THESE STORMS HAVE BECOME STRONG TONIGHT WITH
HAIL BEING THE MAIN THREAT...AND THEY ARE PRODUCING QUITE A BIT OF
LIGHTNING.

FOR TODAY...EXPECT THE EASTERN PORTIONS OF MY CWA TO CONTINUE TO SEE
THE BEST CHANCE FOR RAIN THROUGH THE DAY AS SOME WEAK
IMPULSES/FORCING MOVES THROUGH THE REGION FROM THE SOUTHWEST IN TO
ALABAMA AND LINGERS IN THE EAST. NOT EXPECTING A WHOLE LOT OF
COVERAGE IN THE WEST AS THERE SHOULD BE A BREAK BEFORE THE NEXT WAVE
OF STORMS. THIS IS ALSO SUPPORTED GENERALLY BY LOCAL WRF AND HI-RES
NATIONAL WRF MODELS. HOWEVER WITH THAT BEING SAID...AS WE GO INTO
THE AFTERNOON PERIOD...INSTABILITY WILL BE GOOD(WITH CAPE VALUES
EXCEEDING 1000J/KG) AS WELL AS LAPSE RATES/VERTICAL TOTALS OF
28-30...PLENTY OF MOISTURE(AS THE LOWER TO MID 60S DEWPOINTS HAVE
BECOME ESTABLISHED OVER THAT AREA) AND COUPLED WITH THE INFLUENCE OF
THE FAVORABLE LEFT FRONT QUAD OF A 190KT UPPER JET...ANY SORT OF
CONVECTION THAT DOES GET GOING IN THE WEST WILL HAVE THE POTENTIAL
TO BECOME STRONG TO SEVERE AS WELL AS THE CONVECTION OVER IN THE
EAST.

WHILE THERE REMAINS THE CHANCES FOR SVR WX DURING THE
AFTERNOON...THINK THE BULK OF THE ACTIVITY SHOULD WAIT A LITTLE
LATER INTO THE LATE AFTERNOON AND EVENING HOURS...CONTINUING INTO AT
LEAST THE BEGINNING OF THE OVERNIGHT AND MODELS ARE A LITTLE SLOWER
THAN THEY WERE PREVIOUSLY IN THIS REGARD. IT SHOULD BE AT THIS
PERIOD...FROM ABOUT 00Z-06Z THAT THE BEST FORCING OF THE VERTICALLY
STACKED LOW PRESSURE SYSTEM MOVES INTO THE REGION. WHILE IT WILL BE
HARD TO PINPOINT AN EXACT AREA FOR SEVERE WEATHER...SOME OF THE
BETTER HEIGHT FALLS AND ASCENT SHOULD BE IN THE NORTHWEST DELTA
REGION DURING THIS TIME...AS THIS IS CLOSER TO THE UPPER LOW SYSTEM.
IN ADDITION...THIS IS WHERE THE BEST INSTABILITY REMAINS ALONG WITH
GOOD LAPSE RATES. I ALSO THINK THAT THE SOUTHWEST PORTION OF THE CWA
MIGHT BE JUST CAPPED ENOUGH TO NOT GET AS MUCH. WHILE ALL HAZARDS OF
SEVERE WEATHER CANNOT BE RULED OUT...FEEL THAT SOME OF THE GREATER
RISK WILL COME FROM LARGER HAIL AS IT WILL REMAIN COLD ALOFT. THERE
IS A DECENT WIND THREAT TOO AS DRIER AIR PUNCHING IN FROM THE WEST
BEHIND THE COLD FRONT/BOUNDARY COULD BRING A GREATER DAMAGING WIND
THREAT. HOWEVER...DEEP LAYER SHEAR IS NOT THE BEST ALONG WITH LOWER
SR HELICITIES...AS WELL AS A LACK OF A REALLY GOOD
BOUNDARY...THIS MAY LIMIT THE TORNADO THREAT SOME BUT STILL BELIEVE
THIS IS NON-ZERO. AS FOR SVR MODE...THINK THERE IS THE POSSIBILITY
FOR SOME SUPERCELLS TO FORM LATE AFTERNOON/EARLY EVENING AND AS THE
MAIN FORCING GETS CLOSER THIS WILL LIKELY CONGEAL INTO A LINEAR
SYSTEM AS IT MOVES THROUGH THE AREA OVERNIGHT...ESPECIALLY ACROSS
THE NORTHERN SECTIONS OF THE CWA. AS FOR FLOODING...THIS IS
CERTAINLY NOT OUT OF THE QUESTION TO GET SOME LOCALIZED FLOODING BUT
WIDESPREAD FLASH FLOODING IS NOT ANTICIPATED AS CONVECTION SHOULD BE
MORE SCATTERED RATHER THAN WIDESPREAD THROUGH THE EVENT.

AS WE GET CLOSER TO THURSDAY DAYBREAK...ACTIVITY SHOULD BE MOVING
OFF TO THE EAST AND ENTERING ALABAMA. AS FOR FORECAST
DETAILS...GENERALLY FOLLOWED MAV GUI BUT DID DECREASE POPS IN THE
SOUTHWEST FOR TONIGHT AS I AM NOT SURE HOW MUCH CONVECTION CAN GET
GOING DOWN THERE BEING FARTHER AWAY FROM THE MAIN ASCENT AND ANY
CAPPING THAT CAN STICK AROUND. DID ALSO INCREASE POPS IN THE EAST
SOME TODAY AS THIS IS WHERE THE BETTER ASCENT WILL RESIDE. TEMPS
WILL REMAIN WARM AS CLOUDS AND GENEROUS WAA WILL CONTRIBUTE TO HIGHS
IN THE 70S AND LOWS IN THE UPPER 50S AND LOWER 60S. /28/

.LONG TERM...THURSDAY THROUGH SUNDAY...

SUBSIDENCE AND MUCH DRIER AIR WILL FOLLOW PASSAGE OF THE SHORTWAVE
TROUGH FOR THURSDAY...BUT LOW LEVEL COLD ADVECTION WILL LAG WELL
BEHIND AS TEMPERATURES ARE EXPECTED TO SOAR WELL INTO THE 70S BY
THURS AFTN. A CLOSED UPPER LOW OVER THE MIDWEST IS FORECAST BY ALL
MODELS TO DIG SOUTHEAST TOWARD THE TN VALLEY FRIDAY THROUGH
SATURDAY. INCREASING CYCLONIC FLOW AND SUBSTANTIAL HEIGHT FALLS WILL
BRING COOLER AIR AND CHANCES FOR LIGHT RAIN TO THE ARKLAMISS FRIDAY
THROUGH SATURDAY. HAVE CUT GFS MOS GUIDANCE TEMPERATURES BY SEVERAL
DEGREES SATURDAY WITH THE EXPECTATION FOR A STRATOCUMULUS DECK AND
LIMITED SUNSHINE. RISING HEIGHTS AND INCREASED LARGE SCALE
SUBSIDENCE WILL RESULT IN MORE SUN SUNDAY AND WARMER TEMPERATURES
CLOSER TO CLIMATIC AVERAGE.

MONDAY THROUGH NEXT WEDNESDAY...THE GFS/ECMWF/UKMET/GEFS ARE ALL IN
REASONABLE AGREEMENT IN DIGGING STRONG SOUTHERN STREAM SHORTWAVE
ENERGY SOUTHEAST ACROSS TX AND TOWARD THE GULF COAST EARLY NEXT
WEEK. THE PROSPECT EXISTS FOR A SFC LOW PRESSURE SYSTEM TO DEVELOP
IN THE NRN GULF OF MEXICO RESULTING IN COOL AND RAINY CONDITIONS...
BUT MODELS DIVERGE ON TRAJECTORY/INTENSITY OF THE SHORTWAVE TROUGH
SO CONFIDENCE IS LOW REGARDING RAINFALL INTENSITY. HAVE CUT GFS
GUIDANCE HIGH TEMPERATURES FOR TUES/WED AS THEY SEEM TOO SKEWED
TOWARD CLIMATOLOGY. /EC/

&&

.AVIATION...MVFR TO IFR CEILINGS BEING SEEN THIS MORNING AS SHOWERS
AND THUNDERSTORMS AFFECT PORTIONS OF EASTERN MISSISSIPPI. BACK TO
THE WEST...WHILE THUNDERSTORM ACTIVITY HAS QUIETED...LOW CLOUDS
REMAIN. CLOUDS SHOULD REMAIN FAIRLY LOW TODAY THOUGH MIGHT LIFT TO
AROUND 2KFT THIS AFTERNOON. THINK THE BEST RAIN CHANCES WILL STAY IN
THE EAST WITH POSSIBLE TSRA THERE AS WELL. NOT SURE THAT THEY WILL
PREVAIL SO LEFT SOME IN TEMPO GROUPS. FEEL THE WEST SHOULD HAVE A
BREAK FROM THE RAIN THROUGH MUCH OF THE DAY AND THEN ANOTHER ROUND
OF SHOWERS AND THUNDERSTORMS TONIGHT AFTER 00Z AS ANOTHER UPPER
LEVEL SYSTEM MOVES CLOSE TO THE AREA. AS THIS OCCURS FROM LATE
AFTERNOON THROUGH THE EVENING AND OVERNIGHT HOURS...THERE IS THE
POTENTIAL FOR SOME STORMS TO BE SEVERE WITH HAIL AND WIND BEING THE
MAIN THREAT.CEILINGS SHOULD DROP IN THUNDERSTORMS TO IFR AND LIFR
CATS AS WELL AS VISIBILITIES. THE RAIN SHOULD MOVE FROM WEST TO EAST
AND MOST ALL TAF SITES WILL BE AFFECTED DURING THIS TIME. MUCH OF
THE RAIN SHOULD BE OUT OF THE REGION BY AROUND 12-14Z THURSDAY. /28/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  56  75  47 /  52  90  12  17
MERIDIAN      73  57  76  44 /  77  97  23  15
VICKSBURG     74  55  74  46 /  45  77   8  18
HATTIESBURG   72  59  78  49 /  79  97  13  15
NATCHEZ       72  55  73  46 /  48  72   7  16
GREENVILLE    74  56  72  45 /  38  84  14  22
GREENWOOD     73  56  73  46 /  42  89  21  22

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

28/EC/
Hazardous weather outlook, Mar 10, 6:33 AM CST, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
633 AM CST WED MAR 10 2010

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
111230-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
633 AM CST WED MAR 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED STRONG THUNDERSTORMS AND POSSIBLY A SEVERE THUNDERSTORM
WILL OCCUR EAST OF THE INTERSTATE 55 CORRIDOR THIS MORNING INTO
EARLY AFTERNOON. THE PRIMARY HAZARD WITH THIS ACTIVITY WILL BE FROM
HAIL UP TO QUARTER SIZE.

SEVERE THUNDERSTORMS WILL BE LIKELY ACROSS THE ARKLAMISS REGION FOR
THIS EVENING THROUGH TONIGHT ESPECIALLY FOR LOCATIONS ALONG AND
NORTHEAST OF A BASTROP LOUISIANA...TO JACKSON...TO HATTIESBURG LINE.
THE PRIMARY HAZARDS WITH THESE THUNDERSTORMS WILL BE HAIL FROM
QUARTER TO GOLF BALL SIZE...DAMAGING WIND GUSTS IN EXCESS OF 60
MPH...ALONG WITH TORNADOES. MODERATE INSTABILITY AND INCREASING WIND
SHEAR WILL COMBINE AHEAD OF AN APPROACHING UPPER LEVEL STORM SYSTEM
TO BRING THIS THREAT FOR SEVERE WEATHER TO THE REGION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL LIKELY BE NEEDED THIS AFTERNOON THROUGH TONIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

28/EC/COHEN

In the hours before

Local storm report, Mar 10, 7:12 AM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
712 AM CST WED MAR 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 AM     HAIL             JACKSON                 32.32N 90.21W
03/10/2010  E0.25 INCH       HINDS              MS   LAW ENFORCEMENT

            PEA SIZE HAIL AT UMC...REPORTED BY HINDS SO

&&

EC
Special weather statement, Mar 10, 7:12 AM CST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
712 AM CST WED MAR 10 2010

MSZ043-048-049-101350-
HINDS MS-RANKIN MS-MADISON MS-
712 AM CST WED MAR 10 2010

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
WAS LOCATED 6 MILES SOUTHEAST OF POCAHONTAS AT 712 AM CST...MOVING
NORTHEAST AT 45 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHERN MADISON...NORTH CENTRAL RANKIN AND NORTHEASTERN
HINDS COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

COHEN
Special weather statement, Mar 10, 7:35 AM CST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
735 AM CST WED MAR 10 2010

MSZ026-028-029-101420-
GRENADA MS-WEBSTER MS-MONTGOMERY MS-
735 AM CST WED MAR 10 2010

A STRONG THUNDERSTORM CAPABLE OF PRODUCING DIME TO NICKEL SIZE HAIL
WAS LOCATED 3 MILES SOUTHWEST OF SWEATMAN AT 735 AM CST...MOVING
NORTHEAST AT 40 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTH CENTRAL MONTGOMERY...NORTHWESTERN WEBSTER AND
SOUTHEASTERN GRENADA COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

COHEN
Special weather statement, Mar 10, 7:38 AM CST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
738 AM CST WED MAR 10 2010

MSZ049-050-101425-
RANKIN MS-SCOTT MS-
738 AM CST WED MAR 10 2010

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED 6 MILES SOUTH OF BRANDON AT 738 AM CST...MOVING NORTHEAST AT
40 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SCOTT AND RANKIN COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

COHEN
Special weather statement, Mar 10, 7:49 AM CST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
749 AM CST WED MAR 10 2010

MSZ046-052-101430-
LAUDERDALE MS-KEMPER MS-
749 AM CST WED MAR 10 2010

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED 4 MILES SOUTH OF DALEVILLE AT 750 AM CST...MOVING NORTHEAST
AT 35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHEASTERN KEMPER AND NORTH CENTRAL LAUDERDALE COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

COHEN
Special weather statement, Mar 10, 7:54 AM CST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
754 AM CST WED MAR 10 2010

MSZ026-101415-
GRENADA MS-
754 AM CST WED MAR 10 2010

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED 5 MILES NORTHEAST OF MISTERTON AT 754 AM CST...MOVING
NORTHEAST AT 35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN EASTERN GRENADA COUNTY SHOULD MONITOR THIS STORM CLOSELY.

COHEN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 6:35 AM CSTSevere Thunderstorm WarningJANHinds40 min
Mar 10, 8:38 AM CSTRiver Flood WarningJANNeshoba5 days
Mar 10, 8:38 AM CSTRiver Flood WarningJANLeake4 days
Mar 10, 5:47 PM CSTSevere Thunderstorm WarningJANKemper, Neshoba, Newton47 min
Mar 10, 5:49 PM CSTSevere Thunderstorm WarningJANKemper, Noxubee41 min

Nearby

River Flood Warnings in Mississippi, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.